# SDR FDEA201707051852

- Difficulty date: July 5, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 50,313 hours, 16,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361237720001
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TOILET SERVICE PANEL LOWER CUTOUT SKIN DELAMINATED.    INSPECTED FOUND SKIN INNER STIFFENER CORRODED AND OUT OF LIMITS IAW SRM 51-40-21, & SRM 53-12-18, FIG 2,  SHEET 3, ITEM 205,  REPLACEED THE STIFFENER. . MAJOR REPAIR IAW GMM 6-2-100.
